# SDR ORJA98113

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: DC36L1065H29
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 26D (AISLE SEAT) EMERGENCY LIGHT INOPERATIVE.  REPAIRED CONNECTOR ON BOTTOM OF SEAT.  (X)
